# SDR GTIA9900932

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 2612 · Fire Detection
- Part: Fire Handle
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NR 1 ENGINE FIRE HANDLE WILL NOT PULL BACK TO STOP REF W/O L150.  RIGGED NR 1 FIRE HANDLE SYSTEM PER DC9 MM 76-20-0 PAGE 201-208 ADJUSTED TENSION PER DC9 MM 76-00 PAGE 204 FIG 201.  (M)
